Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 262, NWS San Francisco Bay Area, CA

December 6, 2017

NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 6, 2017, 2:53 AM PST. It took effect at Dec 6, 2017, 9:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2017, 2:53 AM PST (10:53 UTC)
In effect from
Dec 6, 2017, 9:00 PM PST
Expired
Dec 7, 2017, 3:00 PM PST
In force
18 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

296 
WHUS76 KMTR 061053
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
253 AM PST WED DEC 6 2017


PZZ571-061900-
/O.NEW.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
253 AM PST WED DEC 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-061900-
/O.NEW.KMTR.SC.Y.0262.171207T0500Z-171207T2300Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
253 AM PST WED DEC 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PST THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
949 
WHUS76 KMTR 061620
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
820 AM PST WED DEC 6 2017


PZZ571-070030-
/O.CON.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
820 AM PST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WINDS...EAST 15 TO 25 KT.

* SEAS...AROUND 5 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-070030-
/O.CON.KMTR.SC.Y.0262.171207T0500Z-171207T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
820 AM PST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM PST THURSDAY...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
137 
WHUS76 KMTR 062217
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
217 PM PST WED DEC 6 2017

PZZ571-070630-
/O.CON.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
217 PM PST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WINDS...EAST 15 TO 25 KT.

* SEAS...AROUND 5 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-070630-
/O.CON.KMTR.SC.Y.0262.171207T0500Z-171207T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
217 PM PST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM PST THURSDAY...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
574 
WHUS76 KMTR 070433
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
833 PM PST WED DEC 6 2017


PZZ571-071245-
/O.CON.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
833 PM PST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
THURSDAY...

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...AROUND 5 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-071245-
/O.CON.KMTR.SC.Y.0262.171207T0500Z-171207T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
833 PM PST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
THURSDAY...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
386 
WHUS76 KMTR 071039
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
239 AM PST THU DEC 7 2017

PZZ530-071845-
/O.EXA.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
239 AM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ571-071845-
/O.CON.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
239 AM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-071845-
/O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
239 AM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
284 
WHUS76 KMTR 071237
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
437 AM PST THU DEC 7 2017

PZZ571-071700-
/O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
437 AM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...AROUND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-071700-
/O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
437 AM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ530-071700-
/O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
437 AM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
300 
WHUS76 KMTR 071620
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
820 AM PST THU DEC 7 2017

PZZ571-072300-
/O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
820 AM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...AROUND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-072300-
/O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
820 AM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ530-072300-
/O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
820 AM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
359 
WHUS76 KMTR 072258
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
258 PM PST THU DEC 7 2017

PZZ571-080000-
/O.EXP.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
258 PM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

WIND SPEEDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

PZZ545-080000-
/O.EXP.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
258 PM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

WIND SPEEDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

PZZ530-080000-
/O.EXP.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
258 PM PST THU DEC 7 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

WIND SPEEDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 2:49 AM PST, 4 minutes earlier.

Area forecast discussion, Dec 6, 2:49 AM PST, 4 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
249 AM PST Wed Dec 6 2017

.SYNOPSIS...A strong ridge of high pressure over much of the West
Coast will result in dry weather conditions likely through all of
next week. Overnight conditions will be very cool through at least
into Thursday morning, with freezing temperatures likely in the
coldest inland valleys. Daytime temperatures will gradually warm
through the week into the weekend.

&&

.DISCUSSION...as of 3:00 AM PST Wednesday...Quite a change from 24
hours ago. This time yesterday morning we were still looking at
some spots in the North Bay well in the 50s due to moderate winds.
Today it's a different story with nearly calm winds leading to
much lower numbers -- in some cases nearly 20 degrees cooler.
Will keep the current freeze warning going with many spots in the
North Bay plus southern Salinas Valley likely to drop into the
20s. Might also see a few pockets of 20s stretching from Morgan
Hill to Gilroy.

Synoptically a strong ridge of high pressure centered just off the
coast will be the dominate weather feature for our region the
next seven days, and likely the next fourteen days. The ridge
aloft will combine with offshore flow at the surface keeping sea
breezes away from most spots. This will allow coastal areas to
warm just as much as the interior. Temperatures will trend upward
through the weekend as the ridge expands and becomes centered
overhead plus 850 mb temperatures also increase. This will lead to
highs returning to the 70s for the southern third of the CWA with
60s common for the rest of our area by tomorrow. Would not be
completely surprised if an isolated spot in Monterey County even
hits 80s degrees over the weekend.

Still no sign of wet weather retuning to our region. 6 to 10 and 8
to 14 day outlooks both continue to strongly favor warmer than
normal temperatures with drier than normal conditions. If that
holds, it will take us out to January 20th. Some hints that rain
may return beyond that point.

&&

.AVIATION...As of 03:22 PM PST Tuesday...for 00Z TAFS...VFR with
SKC. General NE winds will keep lower levels dry. Nailing down
specific wind direction at times may be problematic at times given
lighter flow. Think low levels will be mixed enough to prevent fog
for KSTS.

Vicinity of KSFO...VFR with clear skies.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR with clear skies.

&&

Record low temperatures for Wednesday, December 6, 2017.

Location          Wednesday

Healdsburg        28 in 1909
Santa Rosa        26 in 1978
Calistoga         18 in 2013
Kentfield         28 in 2013
San Rafael        30 in 2013
Napa              25 in 2013
San Francisco     40 in 2013
SFO Airport       37 in 2013
Half Moon Bay     31 in 2013
Oakland Airport   32 in 2005
Richmond          35 in 2013
Livermore         26 in 2013
Moffett Field     33 in 2013
San Jose          30 in 2013
Gilroy            25 in 2013

Santa Cruz        29 in 2013
Salinas           27 in 2013
Salinas Airport   30 in 2013
Monterey          35 in 1942
King City         21 in 2013

&&

.MARINE...as of 03:21 PM PST Tuesday...Offshore to northerly winds
will prevail over the coastal waters  through Wednesday. Winds
will be locally strong along the  immediate coast near coastal
gaps or passes. Generally light to  locally moderate northwest
seas with a longer period.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
 .Tday...Freeze Warning...CAZ506-516

&&

PUBLIC FORECAST: Bell
AVIATION: MM
MARINE: MM

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.